# SDR AALA20010677

- Difficulty date: March 25, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP UNDER NR 6 SEAT TRACK DAMAGED STATION 297 TO 310 RT.  SPLICED IN NEW SECTION OF CUSP FROM STATION 289 TO 313 RIGHT IAW SRM 53-01 FIG 4.  (M)
